Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
itsmichjsn

It's nearly my 4th week from the regimen but my face is burning and stingy plus it's really red

Hello! First time here in the acne.org. So as the title stated above, I was just wondering if it is normal for my face to expect burning and redness for the third week and nearly 4. Please help. Your answers will be truly appreciated! Thank you! 

But as I could observe, my pimples are all gone but only scars. But on my first week up to until now, the darkness and redness plus stingy feeling is still on it. Please answer. Thank you. 

Share this post


Link to post
Share on other sites

Hi itsmichjsn, 

The Acne.org Regimen products are clinically proven and they will work to clear your acne. Make sure of two things:

1. You are using only Acne.org Regimen products on your face and nothing else.
2. You are using the Acne.org Regimen products exactly as directed. 

If you do both 1 and 2 you will have completely clear, radiant, healthy looking skin. Guaranteed.

Many people are making common mistakes. Take this questionnaire to be sure you're on track just right:

http://www.acne.org/regimen-help.html#questionaire

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×